Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion


Authors: Tau Shean Lim and Andrej Zlatoš
Journal: Trans. Amer. Math. Soc. 368 (2016), 8615-8631
MSC (2010): Primary 35K57, 35B08; Secondary 35P05
DOI: https://doi.org/10.1090/tran/6602
Published electronically: December 22, 2015
MathSciNet review: 3551583
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove existence of and construct transition fronts for a class of reaction-diffusion equations with spatially inhomogeneous Fisher-KPP type reactions and non-local diffusion. Our approach is based on finding these solutions as perturbations of appropriate solutions to the linearization of the PDE at zero. Our work extends a method introduced by one of us to study such questions in the case of classical diffusion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35K57, 35B08, 35P05

Retrieve articles in all journals with MSC (2010): 35K57, 35B08, 35P05


Additional Information

Tau Shean Lim
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706

Andrej Zlatoš
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706

DOI: https://doi.org/10.1090/tran/6602
Received by editor(s): March 3, 2014
Received by editor(s) in revised form: October 27, 2014
Published electronically: December 22, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society